# SDR DALA2020051102391

- Difficulty date: May 7, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 71,534 hours, 27,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 696 DURING TAKE OFF RUN AND AGAIN ON APPROACH RIGHT AFT EICAS MESSAGE ILLUMINATED BRIEFLY AND WENT OFF. CORRECTIVE ACTION: CLEANED SENSOR AND TARGET OPERATED PER B757 AMM 52-71 ALL OPERATED WITHIN LIMITS. (6403968)
